Previous |  Up |  Next

Article

References:
[1] S. Banach: Sur les transformations biunique. Fund. Math. 19 (1932), 10-16.
[2] R. Engelking: General Topology. Warszawa (1977). MR 0500780 | Zbl 0373.54002
[3] M. Frèchet: Les dimensions d'un ensemble abstrait. Math. Ann. 68 (1910), 145-168. DOI 10.1007/BF01474158 | MR 1511557
[4] К. Kuratowski: Sur la puissance de l'ensemble des "nombres de dimensions" au sens de M. Frèchet. Fund. Math. 8 (1926), 201-208.
[5] K. Kuratowski: Topology I. New York (1966).
[6] L. Kuratowski W. Sierpiński: Sor un problème de M. Frèchet concernant les dimensions des ensembles linéaires. Fund. Math. (1926), 193-200.
[7] N. Lasnev: Continuous decompositions and closed mappings of metric spaces. English translation, Soviet Math. Dokl. 6 (1965), 1504-1506. MR 0192478
[8] E. Michael: A note on closed maps and compact sets. Israel Journ. of Math. 2 (1964), 173-176. DOI 10.1007/BF02759940 | MR 0177396 | Zbl 0136.19303
[9] W. Sierpiński: Sur un problème concernant les types de dimensions. Fund. Math. 19 (1932), 65-71.
[10] W. Sierpiński: General Topology. Toronto (1952). MR 0050870
Partner of
EuDML logo